MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS CRESCENT SLIDING POST; STAND, INFUSION
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of judy0418 showed ten other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the clip of the statlock has completely detached from the ticot pad when using on a patient.No other information was provided.It was reported this occurred with ten devices.This report addresses the second device.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of detached retainers is confirmed and was determined to be manufacturing related.Five picc plus statlock devices with tricot pads and adjustable posts were returned for evaluation.An initial visual observation showed the retainer of two of the returned samples were completely detached from their respective pads and another sample was found to be missing its retainer entirely, with only the pad returned.One sample was found to be partially detached from its pad, and the retainer of one sample that was returned in a sealed kit was found to detach from its pad with relative ease.A microscopic observation revealed some evidence of adhesive on the returned pads and adhesive on the underside of the retainers; however, the adhesive coverage was observed to be poor, particularly at the left, right, and bottom sides of the retainers.The poor adhesive coverage on the majority of the underside of the returned retainers suggests an insufficient amount of adhesive was applied to the retainers during manufacturing.A lot history review (lhr) of judy0418 showed ten other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10314374
Report Number3006260740-2020-02641
Device Sequence Number3574900
Product Code FOX
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUDY0418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1